Case reports in medicine · 2013
A Patient with Fatal Necrotizing Fasciitis following the Use of Intra-Articular Sodium Hyaluronate Injections: A Case Report.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Virupannavar Shanti, Guggenheim Carla
Аннотация
Introduction. Osteoarthritis, a degenerative joint disease, is a key cause of disability around the world and an ever-growing public health concern. Intra-articular hyaluronic acid viscosupplementation is used as a conservative option for osteoarthritis knee pain relief (McArthur et al., 2012; Hootman and Helmick, 2006; Huang el al., 2011). In general, the literature has shown an excellent safety profile for this treatment modality (McArthur et al., 2012; Clegg et al., 2013; Hammesfahr et al., 2003; Neustadt et al., 2005; Cohen et al., 2008; Neustadt, 2003; Jüni et al., 2007; Peterson and Hodler, 2011). Case Presentation. In this report, we describe a case of a woman who had received multiple sodium hyaluronate injections and developed severe necrotizing fasciitis near the injection site. Conclusion. We recommend that clear guidelines for clean technique be put in place for use with sodium hyaluronate injections and consideration of full sterile technique in immunosuppressed patients.